Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    18
  • comments
    18
  • views
    4546

Acne has ruined my life

Juls21

972 views

Hi, recently the pass 6 -7 months I have been struggling with moderate to serve acne and some days are better then others. But no day is perfect. Before these 7 months I would get maybe one or two pimples a week and they were easy to deal with and NEVER once did they ever scare. Now I find every pimple I get scares for a week at the shortest and some have been here for months although have slightly faded are still there and red.
Acne has ruined my social life, I can't remember the last time I went out at night on the weekends. I'm no longer close with all my friends because I shut them out on weekends as well as in school I try to talk the least amount of people I can. And Thoose I do talk to I try not to look up so they see my acne. Many people tell me "it's not that bad" and " it could be much worse" but it is affecting me greatly and I am starting to give up.  I am starting accutane in about 2 weeks. Although all the bad things that can happen and evrything, I've never been more excited to start a medication. I just don't get how it got this bad and I can't wait for it to be over. I'm thinking accutane will be successful for me because my acne comes and goes and is much worse at times but I can only hope. Wish me luck. 



5 Comments


Hey there! That is how I have been for the past 2 months. I was on a medication that made me breakout for months. Luckily, I got off of it recently and started an antibiotic that is doing wonders for me. However the marks on my face keep me away from the world still. I think you will find success on Accutane. With that being said, also try to love your life! You're alive and seem like an awesome person, even if the blemishes have you down, nothing can take away how dope you are as a person :)

Share this comment


Link to comment

Hi!! I loved the antibiotics when I was on them and was very upset when they told me I had to go off them because I started birth control for health issues I was having. But thanks for the positive thoughts there very helpful and inspirational (:! 

Share this comment


Link to comment

Hi! I have just started on accutane (I have acne similar to yours at the beginning of your accutane course). Your skin has really improved, despite the spots that do come, you should be so proud! I hope I can make similar progress to yours. Thank you for sharing your story and keep going!

Share this comment


Link to comment
On 11/6/2016 at 9:02 AM, Rosiesmay said:

Hi! I have just started on accutane (I have acne similar to yours at the beginning of your accutane course). Your skin has really improved, despite the spots that do come, you should be so proud! I hope I can make similar progress to yours. Thank you for sharing your story and keep going!

That's awesome. I finished my 8 month course in October. I can't wait to see the great things accutane will do for u! 

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×